# SDR DALA2016012900704

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB HAS CORROSION AROUND FWD LIGHTING HOLE BETWEEN BS 446-465.  BLENDED AREA IAW SRM 53-00-55, PG 101.  FOUND TO BE OUT OF LIMITS.  CUSP WEB REPLACED.
